# SDR DALA2021030101130

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,453 hours, 37,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CRACK INDICATION ON FRAME 16 RH HOLE NUMBER 8 AT DOUBLE JOGGLE AREA A ND AT LEVEL OF DOOR STOP NUMBER 7 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 589458-14AD REV 0,1 AND ER/A #589458- 14AD RE. ORIGINAL. (1740887)
